×

zbMATH — the first resource for mathematics

Linearizing equations with state-dependent delays. (English) Zbl 0694.34050
Let \(T_{f,r}: W^{1,\infty}[a,b]\to L^ p[a,b]\), \(1\leq p<\infty\) be given by the formula \([T_{f,r}(x)](t)=f(t,x(r(t,x(t)))),\) \(t\in [a,b]\) where \(f,r:[a,b]\times {\mathbb{R}}\times {\mathbb{R}}\to {\mathbb{R}}.\) The authors give sufficient conditions of differentiability of \(T_{f,r}\) at the arbitrary point \(X^ 0\in W^{1,\infty}[a,b]\).
Reviewer: R.R.Akhmerov

MSC:
34K05 General theory of functional-differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Appell, J.: The superposition operator in function spaces?a survey. Exposition. Math., 6 (1988), 209-270. · Zbl 0648.47041
[2] Colonius, F.: Optimal Periodic Control. Lecture Notes in Mathematics, Vol. 1313, Springer-Verlag, Berlin, 1988. · Zbl 0663.49011
[3] Girsanov, I. V.: Lectures on Mathematical Theory of Extremum Problems, Springer-Verlag, Berlin, 1972. · Zbl 0234.49016
[4] Krasnoselskij, M. A., Zabrejko, P. P., Pustylnik, H. I., Sobolevskij, P. J.: Integral Operators in Spaces of Summable Functions (in Russian), Nauka, Moskva, 1966. English translation: Noordhoff, Leyden, 1976.
[5] Manitius, A.: Mathematical models of hereditary systems. CRM-462, Centre de Recherches Mathématiques, Université de Montréal, Montréal, 1974.
[6] Manitius, A.: On the optimal control of systems with a delay depending on state, control, and time. Séminaires IRIA, Analyse et Controle de Systèmes, IRIA, France, 1975, pp. 149-198. Also: CRM-449, Centre de Recherches Mathématiques, Université de Montréal, Montréal, 1974.
[7] Neustadt, L. W.: Optimization, Princeton University Press, Princeton, NJ, 1976. · Zbl 0353.49003
[8] Okikiolu, G. O.: Aspects of the Theory of Bounded Integral Operators inL p -Spaces. Academic Press, London, 1971. · Zbl 0219.44002
[9] Sincic, D., Bailey, J. E.: Optimal periodic control of variable time-delay systems. Internat. J. Control, 27 (1978), 547-555. · Zbl 0406.49025 · doi:10.1080/00207177808922391
[10] Werner, J.: Optimization?Theory and Applications, Vieweg, Braunschweig, 1984. · Zbl 0555.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.